# SDR AALA201909129021

- Difficulty date: September 11, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 73,914 hours, 9,354 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Crew Rest Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: CREW REST COMPTARTMENT DOOR EXTREMELY DIFFICULT TO OPEN. ADJUSTED LATCH FOR CREW REST COMPARTMENT DOOR IAW AMM 25-29-03  OPS NORMAL.
